# SDR IPXA09657851

- Difficulty date: November 1, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 32,134 hours, 9,846 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T410457G
- Part serial: 000823
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP LHW NR 4 SLAT OTBD NOSE SUPPORT WEB SKIN RIVET HOLE FOUND CRACKED LHW NR 4 SLAT OTBD AREA AT OSS641.6 NOSE SKIN REPAIRED AS PER SRM 57-43-01-2R2 FIG 201 ORG MAT'L IS CLAD7075T6-0063IN, CRACK LENGTH IS 0.125 INCH DAMAGED CUTOUT IS 7.735 INCH BY 9 INCH THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR WITH MAT'L CLAD7075T6-0071IN AS DOUBLER, CLAD 7075T6-0063IN AS REPAIR PLATE.  REPAIR SIZE 10 1/4 INCH BY 12 INCH.
